# SDR 2002FA0000385

- Difficulty date: March 11, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N872AN
- Make and model: Beech 58
- Aircraft serial: TH1679
- Engine: Cont IO550*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 0023810025
- Condition: Mismanufactured
- Location: Fuel Sight Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING LEFT WING FUEL SIGHT GAUGE IT WAS FOUND THE NEW PART HAD FLOAT ARM INDEXED 180 DEGREE FROM ORIGINAL GAUGE.  THIS DIFFERENCE CAUSED FLOAT ARM TO CONTACT LEADING EDGE CURVE AND GAUGE WOULD NOT READ BELOW 45 GALLONS.  WHEN ADDITIONAL PART WAS ORDERED, ANOTHER GAUGE WAS ALSO INDEXED WRONG.  PARTS RETURNED TO FACTORY.
